Open Access
Spring 1999 Monotonic trigonometric sums and coefficients of Bloch functions
Stamatis Koumandos
Author Affiliations +
Illinois J. Math. 43(1): 100-112 (Spring 1999). DOI: 10.1215/ijm/1255985339


We establish a new class of monotonic trigonometric sums. Through a result of Andreev and Duren, our theorem provides information about the coefficients of certain Bloch functions.


Download Citation

Stamatis Koumandos. "Monotonic trigonometric sums and coefficients of Bloch functions." Illinois J. Math. 43 (1) 100 - 112, Spring 1999.


Published: Spring 1999
First available in Project Euclid: 19 October 2009

zbMATH: 0917.42001
MathSciNet: MR1665649
Digital Object Identifier: 10.1215/ijm/1255985339

Primary: 30D45
Secondary: 42A20

Rights: Copyright © 1999 University of Illinois at Urbana-Champaign

Vol.43 • No. 1 • Spring 1999
Back to Top